I recently had an ablation done and just hit my second month. I am keeping a daily journal on what I eat and notice that sometime my a-fib is trigger by foods that are high in Tyramine. I asked the doctor and he doubts it and that it might be just a consquences. I on the other hand am now staying away from these type of foods and I haven't have a-fib in the past week. He has put me on along with Sotalol and Warfarin, Digoxin. Been on this new med for 5 days. I feel okay, but I not to pleased about the write up on this med. Is anyone on this med as well. Plus has anyone connected foods with A-Fib. If I do continue to have these espisodes EP wants me to have another ablation. Keeping my fingers crossed.
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...